# SDR QXEA200600255

- Difficulty date: December 7, 2005
- Submitted: February 6, 2006
- Operation: Air carrier
- Aircraft: N600QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10005
- Aircraft time: 10,870 hours, 8,019 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Seal
- Part number: 670396305
- Condition: Torn
- Location: Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YYC- FWD BAGGAGE DOOR TOP EXTERNAL SEAL BENT OUT FROM FUSELAGE AND TORN IPC 52-35-00-01-A01-190. DEFLECTOR P/N LE 670-39630-5 REMOVED AND NEW FITTED IAW CRJ 700 LATECORE CMM 52-35-00-300-84-A01.  DEFLECTOR P/N LE 670-39630-5 INSTALLED IAW CRJ 700 LATECORE CMM 52-35-00-300-804-A01.
